# SDR KCSA081120

- Difficulty date: February 27, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 86,589 hours, 20,860 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY GEAR WHEEL WELL HAS A CRACKED (10") FITTING AT STA 1356 TO 1364, RBL 129, WL 130.
